# SDR ASMF200405016

- Difficulty date: May 14, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 42,238 hours, 29,943 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Part number: 39271411
- Part serial: P1621
- Condition: Failed
- Location: Cabin Pressure
- Part time: 10,757 hours, 7,412 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT WHEN FAIL IN RIGHT AIR CONDITIONING SYSTEM AND ADVERSE WEATHER CONDITIONS.  AIRCRAFT FLIGHT WITH RT AIR CONDITIONING SYSTEM DEFERRED IAW MEL 21-1. DURING OVERNIGHT SERVICE, RT PRESSURE REGULATOR VALVE WAS REPLACED IAW MM 21-31-06, TEST CORRECT.
